in about a month, i will be flying to paris (from ny). i have not been on a plane for 4 years, which was before i began having IST issues. should i be concerned about flying? i am on atenolol for the tachycardia, and i do not think i have blood pressure issues (i don't faint randomly or when standing) although it's on the low side sometimes. but i do have poor circulation, brought on, i think, by the atenolol. also, i am on birth control, which i know increases a chance of blood clots (but i am 20 and don't smoke, so i don't know if i am really at risk).
thank you all for commenting. i am seeing my cardio and a gyno before i travel, and they will probably tell me the same things.
jimgreg, yes, probably. the fact that i have IST, PVCs, just an hypersensitivity of my heart makes me anxious. i would never have though twice about flying, as well as other things, before i began to have these issues.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.